# SDR USAA960345

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47336
- System (JASC): 5220 · Emergency Exits
- Part: Pan
- Part number: 5913195
- Condition: Cracked
- Location: Emer Exit Door
- Part time: 69,642 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/C-6 INSPECTION, FOUND .5 INCH CRACK IN FORWARD LEFT OVERWING EMERGENCY EXIT IN DOOR PAN BOTTOM FORWARD NR 5 STOP.  INSTALLED DOUBLER REPAIR PER USAIR TYPICAL REPAIR 52-20-03 AND SRM 52-05 FIG 51.  (M)
